# SDR USAA2012092400023

- Difficulty date: September 12, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 59,012 hours, 40,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBBH VISIT - CRACK IN INTERCOSTAL AT BS 294.5, S7L.  REPLACED INTERCOSTAL AT BS 294.5, S7L IAW B737 SRM 53-10-15 & BOEING DRAWING 65-17684.
